MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 1288 CH INTERNATIONAL KIT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE 1288 CH INTERNATIONAL KIT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1288210105
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the user was shocked.Please note, it was confirmed that there were no adverse consequences and no medical intervention was required.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: electrical shock.Probable root cause: isolation circuit failure, power supply, filter / fuse, ac inlet board, manufacturing/ service nonconformity, use error.The reported failure mode will be monitored for future reoccurrence.H3 other text : 81.
 
Event or Problem Description

Brand Name
1288 CH INTERNATIONAL KIT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
hannah stalnaker
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12833261
Report Number0002936485-2021-00638
Device Sequence Number4316882
Product Code GCJ
UDI-Device Identifier07613327063424
UDI-Public07613327063424
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1288210105
Device Catalogue Number1288210105I
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer10/22/2021
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown